
OPTIMAL GLOBAL RATES OF CONVERGENCE OF M-ESTIMATES FOR NONPARAMETRIC REGRESSION
SHI Peide;LI Guoying
系统科学与复杂性(英文) ›› 1995, Vol. 8 ›› Issue (1) : 57-065.
OPTIMAL GLOBAL RATES OF CONVERGENCE OF M-ESTIMATES FOR NONPARAMETRIC REGRESSION
OPTIMAL GLOBAL RATES OF CONVERGENCE OF M-ESTIMATES FOR NONPARAMETRIC REGRESSION
Nonparametric regression / optimal rate o {{custom_keyword}} /
Nonparametric regression / optimal rate of convergencet piecewise polynomial / M-Estimates {{custom_keyword}} /
/
〈 |
|
〉 |